MathSciNet Relay Station
MathSciNet bibliographic data
MR1079287 (91k:46027) 46E35 (47A10 65N30)
Dechevski, Lyubomir T.; Quak, Ewald On the Bramble-Hilbert lemma. Numer. Funct. Anal. Optim. 11 (1990), no. 5-6, 485–495.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement